Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

New soliton solutions for Kaup-Boussinesq system

Authors and Affiliations

  • Houshang Najafi Department of Physiology, Faculty of Medicine, Kermanshah University of Medical Sciences, Kermanshah, Iran
  • Malihe Najafi Anar Branch, Islamic Azad University, Anar, Iran
  • Somayeh Arbabi Mohammad-Abadi Anar Branch, Islamic Azad University, Anar, Iran

About this article

Download PDF

Abstract

In this Letter, we study Kaup-Boussinesq system by using the well-known He's variational approach. In fact, the He's variational method is a promising method to various systems of linear and nonlinear equations.

References

[1] S. Abbasbandy, M.T. Darvishi, A numerical solution of Burgers equation by modified Adomian method, Appl. Math. Comput. 163 (2005) 1265–1272.

[2] J.H. He, Application of homotopy perturbation method to nonlinear wave equations, Chaos, Solitons and Fractals 26(3) (2005) 695–700.

[3] J.H. He, X.H. Wu, Construction of solitary solution and compacton-like solution by variational iteration method, Chaos, Solitons and Fractals, 29 (2006) 108–113.

[4] M.T. Darvishi, F. Khani, S. Hamedi-Nezhad, S.-W. Ryu, New modification of the HPM for numerical solutions of the sine-Gordon and coupled sine-Gordon equations, Int. J. Comput. Math. 87(4) (2010) 908–919.

[5] Y. Khan, N. Faraz, A. Yildirim, New soliton solutions of the generalized Zakharov equations using Hes variational approach, Applied Mathematics Letters., 24 965–968 (2011).

View more references (8)

[6] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, Traveling wave solutions for the (3+1)-dimensional breaking soliton equation by (G’/G)- expansion method and modified F-expansion method, International Journal of Computational and Mathematical Sciences, 6 (2012) 64–69 .

[7] M.T. Darvishi, M. Najafi, M. Najafi, New exact solutions for the (3+1)- dimensional breaking soliton equation, International Journal of Engineering and Mathematical Sciences, 6(2) (2010) 137–140.

[8] M.T. Darvishi, Mohammad Najafi, A modification of extended homoclinic test approach to solve the (3+1)-dimensional potential-YTSF equation, Chin. Phys. Lett., 28(4) (2011) 040202.

[9] Mohammad Najafi, Maliheh Najafi, M.T. Darvishi, New exact solutions to the (2 + 1)-dimensional Ablowitz-Kaup-Newell-Segur equation: Modication of extended homoclinic test approach, Chin. Phys. Lett., 29(4) (2012) 040202.

[10] J.H. He, M.A. Abdou, New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos, Solitons and Fractals 34 (2007) 1421–1429.

[11] J. Zhou, L. Tian, X. Fan, Solitary-wave solutions to a dual equation of the KaupBoussinesq system, Nonlinear Anal. 11 (2010) 3229–3235. 408 H. Najafi, M. Najafi, S. Arbabi Mohammad-Abadi

[12] J.H. He, Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern Phys. B 20 (10) (2006) 1141–1199.

[13] J.H. He, Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos Solitons Fractals 19 (4) (2004) 847–851.


How to Cite

Najafi, H., Najafi, M., & Arbabi Mohammad-Abadi, S. (2012). New soliton solutions for Kaup-Boussinesq system. International Journal of Applied Mathematical Research, 1(4), 402-408. https://doi.org/10.14419/ijamr.v1i4.310